# SDR ASAA201908230448

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT O/W LIGHTS OUT GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AND CHARGER.
